# SDR SWIA202158807

- Difficulty date: March 8, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3111358
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CLIP IS CRAKED AT RBL9  IB SIDE     (C-CHECK RO 6/11/2021)    REMOVED AND REPLACED F.S. 280 CLIP AT RBL9 IB SIDE WITH NEW SERVICABLE CLIP. REFERENCE THE CONTINUATION CARD FOR THE WORK PERFORMED.
